# SDR DLM88090813

- Difficulty date: March 29, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 58,922 hours, 46,346 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Deformed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED BEARING BORE ON LT MLG SUPPORT.  BORE REWORKED IAW EA 09-093855-03 AD 0104.
